# SDR SIMA200615304

- Difficulty date: May 25, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N283AE
- Make and model: Saab 340B
- Aircraft serial: 340B283
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7253150522
- Condition: Corroded
- Location: Galley
- Part time: 21,288 hours, 23,644 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - RIGHT GALLEY FLOOR FRAME STATION 272 TOP FLANGE FOUND CORRODED.  FABRICATED A REPAIR ANGLE FILLER AND TWO SHIMS FOR REPAIR IAW SAAB 340 SRM 72LKS 3079 REV 46 CHAPTER 53-70-30.  AIRCRAFT RETURNED TO SERVICE.  (M)
